Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have used the regimen for a month now and I have recently noticed the skin on my eyes are super dry and the skin is darker than ever before. I moisturize with the lotion in the kit three times a day and that isn’t helping. Is this something that goes away overtime?

AECB47ED-6DE7-45BB-9AFB-8B20D0673CE2.jpeg

7B14ADEE-5B00-4AF4-A0EE-818F9924A8FC.jpeg

Link to post
Share on other sites

Hi Sydneyt, 

 

Thank you for contacting us. I'm sorry to hear that you are experiencing some darkness around your eyes. The darkening of your skin may be caused by dryness. Dryness and irritation is a common side effect when using the Acne.org Regimen products but this does go away after a few weeks.


Be very careful when using the Acne.org Regimen products around your eye area or you can avoid this area of your skin altogether especially if you're not breaking out around the eyes. You have to also be careful when applying the Moisturizer as it may drag the Acne.org Treatment along with it when you apply it around your eyes.


If there's anything else that I can help you with, please let me know.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×